# SDR DL76K001318

- Difficulty date: June 10, 2000
- Submitted: July 14, 2000
- Operation: Air carrier
- Aircraft: N177DZ
- Make and model: Boeing 767332
- Aircraft serial: 29698
- Aircraft time: 3,743 hours, 1,779 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Rod
- Condition: Detached
- Location: Nr 4 Brake
- Component: Brake Rod, 161T113616
- Stage of operation: CL
- How discovered: O
- Nature of condition: Z
- Precautionary procedure: A

## Discrepancy

AFTER GEAR RETRACTION, GOT GEAR DISAGREE AND EICAS MESSAGE.  RETURNED TO ATL.  INSPECTION REVEALED DETACHED AND DAMAGED NR 4 BRAKE ROD.  REMOVED AND REPLACED NR 4 AXLE SLEEVE, WIRING HARNESS, WHEEL AND BRAKE ASSEMBLY, AND NR 4 AND NR 8 BRAKE RODS.  OPERATIONAL CHECKED GEAR OPERATION, ALL NORMAL.
